# SDR FDEA202208051898

- Difficulty date: August 5, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22780
- Aircraft time: 94,508 hours, 37,717 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32151
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L. SIDE FUSELAGE SKIN @ BS 211, S21L HAS A LIGHTENING STRIKE DAMAGE. REPAIR LIGHTENING STRIKE DAMAGE PER FEDEX  EA F-5330-T0369622 TITLE:  FUSELAGE - SKIN - LIGHTENING   STRIKE AT STA 211, 213 AND 221 BELOW S-20L, DOUBLER REPAIR.
